# SDR N6WA2021042006

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10104
- Aircraft time: 41,322 hours, 31,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333 HAS A CRACK BETWEEN STRINGERS 1R AND 2R.ACCOMPLISHED CRACK REPAIR ON FRAME AT FS 333 BETWEEN STRINGERS 1R AND 2R IAW REO 670-53-21-1997.
